# SDR SWAA2024022153619

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,335 hours, 12,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK CIRCUITS (M01676 AND M01672) INOP.<[01] REPLACED BATTERY PACKS (M01676; RT CABIN) AND (M01672; RT AFT GALLEY) PER AMM 33-51-06. ALL LIGHTS OPS CHECK NORMAL.
